Sh:818

Bib entry
@article{Sh:818,
 author = {Kramer, Linus and Shelah, Saharon and Tent, Katrin and Thomas, Simon, R.},
 title = {{Asymptotic cones of finitely presented groups}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {193},
 number = {1},
 year = {2005},
 pages = {142--173},
 issn = {0001-8708},
 doi = {10.1016/j.aim.2004.04.012},
 mrclass = {20F65 (54D80)},
 mrnumber = {2132762},
 mrreviewer = {Alexander N. Dranishnikov},
 doi = {10.1016/j.aim.2004.04.012},
 note = {\href{https://arxiv.org/abs/math/0306420}{arXiv: math/0306420}},
 arxiv_number = {math/0306420}
}